# SDR SWAA094228

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 49,286 hours, 41,377 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 6546452
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD GROUND SPOILER HINGE CASTING BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER MM.
